# SDR SWAA2014012024317

- Difficulty date: December 28, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6977469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB STRUCTURE ANGLE CRACKED AT BS 259 STRINGER 4L.  R & R ANGLE IAW SRM & DRAWING.
